Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on the product property for the generalized Möbius function


Authors: Marek Jarnicki and Peter Pflug
Journal: Proc. Amer. Math. Soc. 146 (2018), 743-746
MSC (2010): Primary 32F45
DOI: https://doi.org/10.1090/proc/13764
Published electronically: September 6, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss an example related to the product property for the generalized Möbius function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32F45

Retrieve articles in all journals with MSC (2010): 32F45


Additional Information

Marek Jarnicki
Affiliation: Faculty of Mathematics and Computer Science, Institute of Mathematics, Jagiellonian University, Łojasiewicza 6, 30-348 Kraków, Poland
Email: Marek.Jarnicki@im.uj.edu.pl

Peter Pflug
Affiliation: Institut für Mathematik, Carl von Ossietzky Universität Oldenburg, Postfach 2503, D-26111 Oldenburg, Germany
Email: Peter.Pflug@uni-oldenburg.de

DOI: https://doi.org/10.1090/proc/13764
Keywords: Generalized Green function, generalized M\"obius function, product property
Received by editor(s): March 18, 2017
Received by editor(s) in revised form: April 5, 2017
Published electronically: September 6, 2017
Additional Notes: The research was partially supported by the OPUS grant no. 2015/17/B/ST1/00996 that was financed by the National Science Centre, Poland
Communicated by: Harold P. Boas
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society